MathSciNet Relay Station
MathSciNet bibliographic data
MR1828608 22E46 (11F27 11F70)
Nishiyama, Kyo; Zhu, Chen-Bo Theta lifting of holomorphic discrete series: the case of ${\rm U}(n,n)\times{\rm U}(p,q)$. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3327–3345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement